Volume 19, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the construction problem for Hodge numbers

Stefan Schreieder

Geometry & Topology 19 (2015) 295–342
Bibliography
1 J Amorós, I Biswas, Compact Kähler manifolds with elliptic homotopy type, Adv. Math. 224 (2010) 1167 MR2628808
2 M F Atiyah, F Hirzebruch, Analytic cycles on complex manifolds, Topology 1 (1962) 25 MR0145560
3 W P Barth, K Hulek, C A M Peters, A Van de Ven, Compact complex surfaces, 4, Springer (2004) MR2030225
4 F Catanese, M Schneider, Bounds for stable bundles and degrees of Weierstrass schemes, Math. Ann. 293 (1992) 579 MR1176022
5 M C Chang, Distributions of Chern numbers of complete intersection three-folds, Geom. Funct. Anal. 7 (1997) 861 MR1475548
6 M C Chang, A F Lopez, A linear bound on the Euler number of threefolds of Calabi–Yau and of general type, Manuscripta Math. 105 (2001) 47 MR1885813
7 S Cynk, K Hulek, Construction and examples of higher-dimensional modular Calabi–Yau manifolds, Canad. Math. Bull. 50 (2007) 486
8 J P Demailly, T Peternell, M Schneider, Compact complex manifolds with numerically effective tangent bundles, J. Algebraic Geom. 3 (1994) 295 MR1257325
9 B Hunt, Complex manifold geography in dimension 2 and 3, J. Differential Geom. 30 (1989) 51 MR1001272
10 V A Iskovskikh, Y G Prokhorov, Fano varieties, from: "Algebraic geometry, V" (editor I R Shafarevich), Encyclopaedia Math. Sci. 47, Springer (1999) 1 MR1668579
11 J Kollár, Lectures on resolution of singularities, 166, Princeton Univ. Press (2007) MR2289519
12 J Kollár, Y Miyaoka, S Mori, Rational connectedness and boundedness of Fano manifolds, J. Differential Geom. 36 (1992) 765 MR1189503
13 D Kotschick, S Schreieder, The Hodge ring of Kähler manifolds, Compositio Math. 149 (2013) 637 MR3049698
14 R Lazarsfeld, Positivity in algebraic geometry, II, 49, Springer (2004) MR2095472
15 S Lee, On Maşek’s criterion on very ampleness, Comm. Algebra 30 (2002) 4383 MR1936478
16 A S Libgober, J W Wood, Uniqueness of the complex structure on Kähler manifolds of certain homotopy types, J. Differential Geom. 32 (1990) 139 MR1064869
17 J P Serre, Géométrie algébrique et géométrie analytique, Ann. Inst. Fourier 6 (1955–1956) 1 MR0082175
18 J P Serre, Sur la topologie des variétés algébriques en caractéristique p, from: "Symposium internacional de topología algebraica", Universidad Nacional Autónoma de México and UNESCO (1958) 24 MR0098097
19 I R Shafarevich, Basic algebraic geometry 1, Springer (1994) MR1328833
20 C Simpson, The construction problem in Kähler geometry, from: "Different faces of geometry", Int. Math. Ser. 3, Kluwer (2004) 365 MR2103668
21 C Voisin, Hodge theory and complex algebraic geometry, I, 76, Cambridge Univ. Press (2002) MR1967689
22 S T Yau, Calabi’s conjecture and some new results in algebraic geometry, Proc. Nat. Acad. Sci. U.S.A. 74 (1977) 1798 MR0451180